American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] D. G. De Figueiredo and Y. H. Ding. Strongly indefinite functionals and multiple solutions of elliptic systems. Trans. Amer. Math. Soc. 355 (2003) 2973-2989. MR 1975408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] G. D’Ambra. Induced connections on $S\sp 1$-bundles over Riemannian manifolds . Trans. Amer. Math. Soc. 338 (1993) 783-798. MR 1106187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] L. C. Evans and J. Spruck. Motion of level sets by mean curvature. II . Trans. Amer. Math. Soc. 330 (1992) 321-332. MR 1068927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Y. H. Wan. The traction problem for incompressible materials . Trans. Amer. Math. Soc. 291 (1985) 103-119. MR 797048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1